Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 20, NWS Norman, OK

April 15, 20185 counties in Texas; 4 counties in Oklahoma

NWS Norman, OK issued this red flag warning at Apr 15, 2018, 4:33 PM CDT for 5 counties in Texas; 4 counties in Oklahoma. It took effect at Apr 16, 2018, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2018, 4:33 PM CDT (21:33 UTC)
In effect from
Apr 16, 2018, 12:00 PM CDT
Expired
Apr 16, 2018, 9:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 55 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2600 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

441 
WWUS84 KOUN 152133
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
433 PM CDT Sun Apr 15 2018

...Critical to extreme fire weather conditions return to parts of
the area Monday and Tuesday...

OKZ021-033-034-036-TXZ083>085-087-088-160545-
/O.UPG.KOUN.FW.A.0020.180417T1600Z-180418T0200Z/
/O.NEW.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/
/O.NEW.KOUN.FW.W.0020.180416T1700Z-180417T0200Z/
Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor-
433 PM CDT Sun Apr 15 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR  
FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY FOR 
FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

The National Weather Service in Norman has issued a Red Flag
Warning for warm, very dry and breezy conditions, which is in 
effect from noon to 9 PM CDT Monday. A Red Flag Warning has also 
been issued from 11 AM to 9 PM CDT Tuesday. The Fire Weather Watch
is no longer in effect.

* TIMING...Noon through 8 PM Monday and 11 AM through 8 PM 
  Tuesday.

* WINDS...South 15 to 25 mph with gusts up to 35 mph Monday.
  Southwest 20 to 30 mph with gusts up to 45 mph Tuesday.

* RELATIVE HUMIDITY...As low as 10 to 15 percent Monday and 4 to 7
  percent Tuesday.

* TEMPERATURES...Highs in the mid 80s Monday and mid 90s Tuesday.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004-009-010-014>016-022-035-037-TXZ086-089-160545-
/O.UPG.KOUN.FW.A.0020.180417T1600Z-180418T0200Z/
/O.NEW.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/
/O.NEW.KOUN.FW.A.0021.180416T1700Z-180417T0200Z/
Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Washita-Kiowa-
Tillman-Wichita-Archer-
433 PM CDT Sun Apr 15 2018

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS... 
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT 
TUESDAY FOR PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

The National Weather Service in Norman has issued a Red Flag
Warning, which is in effect from 11 AM to 9 PM CDT Tuesday. A 
Fire Weather Watch has also been issued. This Fire Weather Watch 
for is in effect from Monday afternoon through Monday evening. 

* TIMING...Noon through 8 PM Monday and 11 AM through 8 PM 
  Tuesday.

* WINDS...South 15 to 25 mph with gusts up to 35 mph Monday.
  Southwest 20 to 30 mph with gusts to 40 mph Tuesday.

* RELATIVE HUMIDITY...As low as 15 to 20 percent Monday and 5 to
  15 percent Tuesday.

* TEMPERATURES...Highs in the mid 70s to lower 80s Monday and in
  the lower to mid 90s Tuesday.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ005-006-011-017-023-038-044-160545-
/O.UPG.KOUN.FW.A.0020.180417T1600Z-180418T0200Z/
/O.NEW.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/
Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-
433 PM CDT Sun Apr 15 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY FOR
FOR MUCH OF WESTERN OKLAHOMA...

The National Weather Service in Norman has issued a Red Flag
Warning, which is in effect from 11 AM to 9 PM CDT Tuesday. The 
Fire Weather Watch is no longer in effect.

* TIMING...11 AM through 8 PM Tuesday.

* WINDS...South 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 10 to 20 percent.

* TEMPERATURES...In the lower to mid 90s.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

..speg.
4 follow-up statements
480 
WWUS84 KOUN 160234
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
934 PM CDT Sun Apr 15 2018

...Critical to extreme fire weather conditions return to parts of
the area Monday and Tuesday...

OKZ021-033-034-036-TXZ083>085-087-088-161100-
/O.CON.KOUN.FW.W.0020.180416T1700Z-180417T0200Z/
/O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/
Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor-
934 PM CDT Sun Apr 15 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT
MONDAY FOR portions of southwestern oklahoma and western north
texas...

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM 
CDT TUESDAY FOR western oklahoma and western north texas...

* TIMING...Noon through 9 PM Monday and 11 AM through 9 PM 
  Tuesday.

* WINDS...Southeast to south 15 to 25 mph with gusts up to 35 mph
  on Monday. South to southwest winds 20 to 35 mph with gusts 40
  to 50 mph Tuesday.

* RELATIVE HUMIDITY...10 to 20 percent on Monday. 4 to 10 percent
  Tuesday.

* TEMPERATURES...In the 80s Monday. 90s on Tuesday.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004-009-010-014>016-022-035-037-TXZ086-089-161100-
/O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/
/O.CON.KOUN.FW.A.0021.180416T1700Z-180417T0200Z/
Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Washita-Kiowa-
Tillman-Wichita-Archer-
934 PM CDT Sun Apr 15 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR portions of western oklahoma and
western north texas... 

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM CDT 
TUESDAY FOR portions of western oklahoma and western north 
texas...

* TIMING...Noon through 9 PM Monday and 11 AM through 9 PM 
  Tuesday.

* WINDS...Southeast to south wind 15 to 25 mph with gust up to 35
  mph on Monday. South to southwest 20 to 30 mph with gusts up to
  45 mph Tuesday.

* RELATIVE HUMIDITY...15 to 20 percent Monday. 5 to 10 percent on
  Tuesday.

* TEMPERATURES...In the 70s Monday. 90s on Tuesday.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

OKZ005-006-011-017-023-038-044-161100-
/O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/
Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-
934 PM CDT Sun Apr 15 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM CDT
TUESDAY FOR parts of western oklahoma...

* TIMING...11 AM through 9 PM Tuesday.

* WINDS...South to southwest 15 to 25 mph with gusts up to 40 
  mph.

* RELATIVE HUMIDITY...10 to 20 percent.

* TEMPERATURES...In the upper 80s to lower 90s.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
935 
WWUS84 KOUN 160821
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
321 AM CDT Mon Apr 16 2018

...Critical to extreme fire weather conditions return to parts of
the area today and Tuesday...

OKZ004-009-010-014>016-022-035-037-TXZ086-089-162100-
/O.CAN.KOUN.FW.A.0021.180416T1700Z-180417T0200Z/
/O.EXT.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/
Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Washita-Kiowa-
Tillman-Wichita-Archer-
321 AM CDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO 
MIDNIGHT CDT TUESDAY NIGHT FOR PORTIONS OF WESTERN OKLAHOMA AND 
WESTERN NORTH TEXAS...


* TIMING...11 AM through 9 PM Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* TEMPERATURES...In the 90s.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ021-033-034-036-TXZ083>085-087-088-162100-
/O.EXT.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/
/O.CON.KOUN.FW.W.0020.180416T1700Z-180417T0200Z/
Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor-
321 AM CDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO 
MIDNIGHT CDT TUESDAY NIGHT FOR PORTIONS OF SOUTHWESTERN OKLAHOMA 
AND WESTERN NORTH TEXAS...

* TIMING...Noon through 9 PM today and 11 AM through 9 PM 
  Tuesday.

* WINDS...Southeast winds shifting to the south and increasing to
  15 to 25 mph with gusts to 30 mph today. Southwest winds 20 to 
  30 mph with gusts up to 40 mph Tuesday.

* RELATIVE HUMIDITY...10 to 20 percent today. 3 to 10 percent
  Tuesday.

* TEMPERATURES...In the 80s today. 90s on Tuesday.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ005-006-011-017-023-038-044-162100-
/O.EXT.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/
Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton-
321 AM CDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO 
MIDNIGHT CDT TUESDAY NIGHT FOR PARTS OF WESTERN OKLAHOMA...

* TIMING...11 AM through 9 PM Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...5 to 10 percent.

* TEMPERATURES... In the upper 80s and lower to middle 90s.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
820 
WWUS84 KOUN 160826 AAA
RFWOUN

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Norman OK
326 AM CDT Mon Apr 16 2018

...Critical to extreme fire weather conditions return to parts of
the area today and Tuesday...

OKZ021-033-034-036-TXZ083>085-087-088-161630-
/O.CON.KOUN.FW.W.0020.180416T1700Z-180417T0200Z/
/O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/
Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor-
326 AM CDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO
MIDNIGHT CDT TUESDAY NIGHT FOR PORTIONS OF SOUTHWESTERN OKLAHOMA
AND WESTERN NORTH TEXAS...

* TIMING...Noon through 9 PM today and 11 AM through Midnight
  Tuesday.

* WINDS...Southeast winds shifting to the south and increasing 
  to 15 to 25 mph with gusts to 30 mph today. Southwest winds 20 
  to 30 mph with gusts up to 40 mph Tuesday.

* RELATIVE HUMIDITY...10 to 20 percent today. 3 to 10 percent 
  Tuesday.

* TEMPERATURES...In the 80s today. 90s on Tuesday.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004>006-009>011-014>017-022-023-035-037-038-044-TXZ086-089-
161630-
/O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Custer-Blaine-Washita-Caddo-Kiowa-Tillman-Comanche-Cotton-Wichita-
Archer-
326 AM CDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO
MIDNIGHT CDT TUESDAY NIGHT FOR PORTIONS OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS...

* TIMING...11 AM through Midnight Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 5 percent.

* TEMPERATURES...In the 90s.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
065 
WWUS84 KOUN 162059
RFWOUN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Norman OK
359 PM CDT Mon Apr 16 2018

...Critical to extreme fire weather conditions return to parts of
the area today and Tuesday...

OKZ021-033-034-036-TXZ083>085-087-088-170500-
/O.CON.KOUN.FW.W.0020.000000T0000Z-180417T0200Z/
/O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/
Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor-
359 PM CDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS... 

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO 
MIDNIGHT CDT TUESDAY NIGHT FOR MOST OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS...

* TIMING...Noon through 9 PM today and 11 AM through Midnight 
  Tuesday.

* WINDS...South 20 to 30 mph today with gusts to 40 mph. South 25
  to 35 mph Tuesday afternoon with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 15 to 20 percent today and 4 to 10
  percent Tuesday afternoon.

* TEMPERATURES...Highs in the lower 80s today and mid 90s Tuesday
  afternoon.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

OKZ004>006-009>011-014>017-022-023-035-037-038-044-TXZ086-089-
170500-
/O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/
Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey-
Custer-Blaine-Washita-Caddo-Kiowa-Tillman-Comanche-Cotton-Wichita-
Archer-
359 PM CDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO
MIDNIGHT CDT TUESDAY NIGHT FOR MOST OF WESTERN OKLAHOMA AND
WESTERN SECTIONS OF NORTH TEXAS...

* TIMING...11 AM through Midnight Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 5 to 15 percent.

* TEMPERATURES...Highs in the upper 80s to mid 90s.

* IMPACTS...If fires start, they will spread rapidly and will be 
  difficult to contain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

..speg.

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:06 PM CDT, 27 minutes earlier.

Area forecast discussion, Apr 15, 4:06 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
406 PM CDT Sun Apr 15 2018

.DISCUSSION...
After another freeze tonight in portions of the area, fire weather
will again be the primary focus. The freeze warning will be
continued with this package.

Warmer temperatures are expected Monday, especially in the west.
Increasing southwest winds and humidity down to about 10-15% in
the far southwest combined with the dry fuels give critical
values in the Red Flag Threat Index. Will issue a Red Flag Warning
for Beckham County down toward Knox and Baylor Counties. Areas
farther north and a little east will be borderline depending on
how low the humidity goes and how high the winds become, so will
issue a Fire Weather Watch from the northwest corner down to
Woodward, Weatherford, Hobart, Wichita Falls and Archer City.
Tuesday looks to be another potentially significant fire weather
day with temperatures climbing into the 90s, RH falling into the
single digits and winds of 20 to 30 mph with higher gusts. RFTI
grids shake out to extreme in much of the western portion of the
forecast area with some grids reaching "historically critical" in
portions of southwest Oklahoma and western sections of north
Texas. Red Flag conditions look likely so have will issue the Red
Flag Warning for Tuesday with this package.

A storm system later this week brings increasing precipitation
chances. Have not made any significant adjustments to the forecast
in this time period keeping POPs in the high chance category.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  32  70  55  86 /   0   0   0   0
Hobart OK         33  78  55  94 /   0   0   0   0
Wichita Falls TX  36  80  56  92 /   0   0   0   0
Gage OK           31  76  54  93 /   0   0   0   0
Ponca City OK     24  65  48  87 /   0   0   0   0
Durant OK         35  71  53  83 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning from 1 AM to 9 AM CDT Monday for OKZ004>020-
     022>032-040-042-043-048.

     Red Flag Warning from 11 AM to 9 PM CDT Tuesday for OKZ004>006-
     009>011-014>017-021>023-033>038-044.

     Fire Weather Watch from Monday afternoon through Monday evening
     for OKZ004-009-010-014>016-022-035-037.

     Red Flag Warning from noon to 9 PM CDT Monday for OKZ021-033-034-
     036.

TX...Red Flag Warning from 11 AM to 9 PM CDT Tuesday for TXZ083>089.

     Fire Weather Watch from Monday afternoon through Monday evening
     for TXZ086-089.

     Red Flag Warning from noon to 9 PM CDT Monday for TXZ083>085-087-
     088.

&&

99/99
Hazardous weather outlook, Apr 15, 11:43 AM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1143 AM CDT Sun Apr 15 2018

OKZ004>048-050>052-TXZ083>090-161645-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1143 AM CDT Sun Apr 15 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Fire Weather...
Elevated fire weather is expected west of an Enid to El Reno and
Lawton line this afternoon, due to breezy northwest winds and low
humidity.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Fire Weather...
Fire weather conditions will be at least elevated each afternoon
through Thursday. The most significant fire weather days will be
near critical conditions on Monday and extreme conditions on
Tuesday, mainly across western Oklahoma and western sections of
north Texas.

.Thunderstorms...
Thunderstorm chances will increase Thursday night and Friday.
Strong to severe storms are possible across southwest Oklahoma
and western north Texas on Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:15 AM CDTFire Weather WatchOUNArcher, Baylor, Foard, Hardeman, Knox, Wichita and 1 more13 hr
Apr 15, 4:33 PM CDTFire Weather WatchOUNArcher, Wichita11 hr
Apr 15, 4:33 PM CDTRed Flag WarningOUNArcher, Baylor, Foard, Hardeman, Knox, Wichita and 1 more55 hr
Apr 15, 3:10 AM CDTFreeze WarningOUNAlfalfa, Atoka, Blaine, Caddo, Canadian, Cleveland and 26 more30 hr

Nearby

Red Flag Warnings in Texas, 2018Red Flag Warnings in Oklahoma, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.